# SDR TWAA0015207

- Difficulty date: September 22, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LT WING GROUND SPOILER AFT ACTUATOR ATTACH FITTING HAD A 1.5 INCH LONG CRACK ON I/B SIDE OF FITTING.  CRACK CONTAINED STOP DRILLED CRACK PER MD80 80-57-180.  INSTALLED DOUBLER FILLER AND STIFFENER PER 80-57-180.
